Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikey0129

poping cyst while on accutane

Recommended Posts

Hey guys i saw white head pop out of my cyst and tryed to pop it.. i had to kinda force it to make it come out with alot of blood. now where the cyst were its really red and it hurts..

did i just fuck up by poping it while on tane or u think the redness and the acne will go away after a while

Share this post


Link to post
Share on other sites

well it should just go away...

but it will take a while...like maybe a week...try putting witch hazel on it...itll heal faster

Share this post


Link to post
Share on other sites
well it should just go away...

but it will take a while...like maybe a week...try putting witch hazel on it...itll heal faster

its not good to pop pimples while on accutane because you skin is thinner and heals much slower... so it will probably be red longer and you are more likely to scar. but it will go away with time so dont worry too much... just be extra careful

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×